# SDR MZZA98236

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65624446
- Condition: Corroded
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON LOWER RUDDER TAB L/E NOSE SKIN AT RUDDER STATION 80.  THE CORRODED NOSE SKIN, P/N 65-62444-5 WAS REMOVED AND REPLACED WITH NEW SKIN.  (M)
